# SDR FDEA201009293800

- Difficulty date: September 29, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623632
- Condition: Corroded
- Location: Bs 490 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28L CORRODED AT BS 490. CUT OUT SECTION OFSTRINGER 28L AT BS490, 25" IN LENGTH IAW FED EX B727 SRM, REV 103,   53-10-3 FIG 1 DETAIL 2. FABRICATED STRINGER SECTION, CHANNEL , 2 "J" ANGLES, AND 2 FILLERS IAW SRM 53-10-3 FIG 1 DETAIL 2 AND 53-10-2 FIG 3. INSTALLED STRINGER AND REPAIR PARTS IAW SRM 51-30-2.
